# SDR K3HA9700119

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90052
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY OVERHEAD LIGHT OVER SEATS 3 INOP.  REMOVED AND REPLACED BATTERY CHARGER UNIT FOWARD CABIN AFT LIFE RAFT COMPARTMENT, OPS CK OK MM 33-51-0.
